# SDR ASAA2013050194735

- Difficulty date: May 1, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 47,164 hours, 26,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65C3393211
- Condition: Damaged
- Location: Bs 663.75-727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL MANIFOLD UPPER CHORD HAS ELONGATED HOLE AT 500 POSITION.  REMOVED OLD CHORD LOCATED AND DRILLED AND INSTALLED NEW CHORD IAW SRM 51 40 02.
